# SDR SWIA2025081400003

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 22,444 hours, 14,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD A FLAP FAIL CAUTION MESSAGE SHORTLY AFTER DEPARTURE Â€” QRH PROCEDURE DID NOT RESOLVE THE ISSUE, SO HAD TO RETURN TO FIELD. FLAPS WERE STUCK AT 2. (FLIGHT 3315 - FILED OPEN)
